# SDR ASAA2021081135801

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,463 hours, 14,349 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1083
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN IS CRACKED AT STA 175.08 INCHES FWD OF T/E. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED LOWER SKIN IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11. THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES, AND A REPEAT INTERVAL OF 9,000 FLIGHT CYCLES.
